Geometry & Topology, Vol. 3 (1999) Paper no. 7, pages 155--165.

Vanishing lines in generalized Adams spectral sequences are generic

MJ Hopkins, JH Palmieri, JH Smith

Abstract. We show that in a generalized Adams spectral sequence, the presence of a vanishing line of fixed slope (at some term of the spectral sequence, with some intercept) is a generic property.

Keywords. Adams spectral sequence, vanishing line, generic

AMS subject classification. Primary: 55T15. Secondary: 55P42.

DOI: 10.2140/gt.1999.3.155

E-print: arXiv:math.AT/9907198

Submitted to GT on 17 March 1998. (Revised 27 May 1999.) Paper accepted 30 June 1999. Paper published 2 July 1999.

Notes on file formats

MJ Hopkins, JH Palmieri, JH Smith
Department of Mathematics, Massachusetts Institute of Technology
Cambridge, MA 02139, USA
Department of Mathematics, University of Notre Dame
Notre Dame, IN 46556, USA
Department of Mathematics, Purdue University
West Lafayette, IN 47907, USA


GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to